... My right arm is swollen as lymph nodes have been removed from the right side. Is there anything that I can do to get rid of the edema that I have developed
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have swelling in feet, legs & ankles which is edema. Is that the same as pedal edema?
1 answer • 22 Aug 2009
Am interested if others have felt completely incapable of normal activities (such as sleeping and THINKING straight) while taking Tamoxifen - and if ...
1 answer • 27 Jan 2010
Does taking Miralax help with the constipation? I am getting ready to start taking Tamoxifen this week. Has your doctor suggested any antidepressants?
1 answer • 10 Nov 2010
... gain sucks. I can't lose this weight no matter what I do. My joints hurt. I'm tired all the time. My sex drive is gone. And every time ...
0 answers • 2 May 2015